# SDR FDEA200906041924

- Difficulty date: June 4, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 111N41023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AIRCOND BAY UPPER SKIN HAS CORROSION AT STA 967, LBL 10 INCH TO LBL 17.0 INCH CORROSION AREA REPAIRED IAW EA F-5710-126227.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
